# SDR MASA200700141

- Difficulty date: March 8, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 21,845 hours, 16,467 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2800 BUR - AIRCRAFT DIVERTED WAS EN ROUTE FROM BUR TO LAS WHEN THE SMOKE FORMED IN THE COCKPIT.  MX FOUND GALLEY LIGHT SOCKET BURNED AND PLACED ON DEFERRAL.  CREW PULLED CVR AND FDR CIRCUIT BREAKERS.
